Hair dresser has client that takes this medication. Has a hard time getting a perm to take. Could this be due to medication build up in the hair?
30 Jul 2010
In clinical studies, hair loss was reported in less than 1 percent of people who took Lotrel. Given how common hair loss is in the general population and how rare a complaint it is in people who take Lotrel, it is difficult to say whether the hair loss is caused by the medicine, genetics, other factors, or a combination of these things.
If you experience hair loss while taking Lotrel, talk with your doctor. Depending on the severity of the hair loss, there are things that he or she may be able to do. If your symptoms continue to be bothersome or if your Doctor believes the medicine is causing your hair loss, he or she may recommend trying another medicine for your high blood pressure.
- Lotrel Information for Consumers
- Lotrel Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lotrel (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I started lotrel to treat high blood pressure.Lotrel works well for my pressure,after two months I noticed BPH symptoms.I am 66 years old.
1 answer • 9 Aug 2010
I've been on lotrel for several years. I want to find a natural way (vitamins, diet, exercise, etc) to stop taking lotrel and other drugs. ...
1 answer • 15 Dec 2011
... it's related?
1 answer • 30 Dec 2011
I have been put on lotrel twice a day and now getting ready to start on 12.5 mg of... hydrochlorothyazide. When should I get my electrolytes checked. ...
1 answer • 28 May 2012
1 answer • 17 Jun 2014